Pascal and Francis Bibliographic Databases

Help

Search results

Your search

cc.\*:("001A02E")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 76516

  • Page / 3061

Export

Selection :

  • and

On the Durrmeyer type modification of the q-Baskakov type operatorsARAL, Ali; GUPTA, Vijay.Nonlinear analysis. 2010, Vol 72, Num 3-4, pp 1171-1180, issn 0362-546X, 10 p.Article

A new study of the Burton and Miller method for the solution of a 3D Helmholtz problemKE CHEN; JIN CHENG; HARRIS, Paul J et al.IMA journal of applied mathematics. 2009, Vol 74, Num 2, pp 163-177, issn 0272-4960, 15 p.Article

ROUGH PATH ANALYSIS VIA FRACTIONAL CALCULUSYAOZHONG HU; NUALART, David.Transactions of the American Mathematical Society. 2009, Vol 361, Num 5, pp 2689-2718, issn 0002-9947, 30 p.Article

Fractal oscillations for a class of second order linear differential equations of Euler typePASIC, Mervan.Journal of mathematical analysis and applications. 2008, Vol 341, Num 1, pp 211-223, issn 0022-247X, 13 p.Article

Second-order elliptic integro-differential équations : viscosity solutions' theory revisitedBARLES, Guy; IMBERT, Cyril.Annales de l'Institut Henri Poincaré. Analyse non linéaire. 2008, Vol 25, Num 3, pp 567-585, issn 0294-1449, 19 p.Article

On the bessel diamond and the nonlinear Bessel diamond operator related to the Bessel wave equationSARIKAYA, Mehmet Zeki; YILDINM, Hüseyin.Nonlinear analysis. 2008, Vol 68, Num 2, pp 430-442, issn 0362-546X, 13 p.Article

The spectrum is continuous on the set of quasi-n-hyponormal operatorsIN HYOUN KIM; WOO YOUNG LEE.Journal of mathematical analysis and applications. 2007, Vol 335, Num 1, pp 260-267, issn 0022-247X, 8 p.Article

Multivariable bohr inequalitiesPOPESCU, Gelu.Transactions of the American Mathematical Society. 2007, Vol 359, Num 11, pp 5283-5317, issn 0002-9947, 35 p.Article

M operators: a generalisation of Weyl-Titchmarsh theoryAMREIN, W. O; PEARSON, D. B.Journal of computational and applied mathematics. 2004, Vol 171, Num 1-2, pp 1-26, issn 0377-0427, 26 p.Article

On minimization problems which approximate Hardy Lp inequalityPOLIAKOVSKY, Arkady.Nonlinear analysis. 2003, Vol 54, Num 7, pp 1221-1240, issn 0362-546X, 20 p.Article

Boundary controllability of Sobolev-type abstract nonlinear integrodifferential systemsBALACHANDRAN, K; ANANDHI, E. R; DAUER, J. P et al.Journal of mathematical analysis and applications. 2003, Vol 277, Num 2, pp 446-464, issn 0022-247X, 19 p.Article

Controllability of nonlinear evolution delay integrodifferential systemsBALACHANDRAN, K; DAUER, J. P; SANGEETHA, S et al.Applied mathematics and computation. 2003, Vol 139, Num 1, pp 63-84, issn 0096-3003, 22 p.Article

Determinate multidimensional measures, the extended Carleman theorem and quasi-analytic weightsDE JEU, Marcel.Annals of probability. 2003, Vol 31, Num 3, pp 1205-1227, issn 0091-1798, 23 p.Article

The Feynman formulas for solving infinite-dimensional Schrödinger equations with polynomial potentialsSMOLYANOV, O. G; SHAVGULIDZE, E. T.Doklady. Mathematics. 2003, Vol 67, Num 3, pp 369-372, issn 1064-5624, 4 p.Article

Fast local reconstruction methods for nonuniform sampling in shift-invariant spacesGRÖCHENIG, Karlheinz; SCHWAB, Harald.SIAM journal on matrix analysis and applications. 2003, Vol 24, Num 4, pp 899-913, issn 0895-4798, 15 p.Article

Szegö polynomials: Quadrature rules on the unit circle and on [-1,1]BRESSAN, R; MENEGASSO, S. F; SRI RANGA, A et al.The Rocky Mountain journal of mathematics. 2003, Vol 33, Num 2, pp 567-584, issn 0035-7596, 18 p.Article

CCDE : colloquium on differential and difference equations (Brno, 4-6 September 2002)Bartusek, Miroslav; Dosly, Ondrej.FOLIA. Mathematica. 2003, isbn 80-210-3149-2, III, 305 p, isbn 80-210-3149-2Conference Proceedings

Asymptotic profiles and asymptotic distributions of energy in elastic waves scatteringMABROUKF, Mongi; HELALI, Zouheir.IMA journal of applied mathematics. 2002, Vol 67, Num 4, pp 321-356, issn 0272-4960Article

Codimension of polynomial subspace in L2(R, dμ) for discrete indeterminate measure μBAKAN, Andrew G.Proceedings of the American Mathematical Society. 2002, Vol 130, Num 12, pp 3545-3553, issn 0002-9939, 9 p.Article

Bounded composition operators on weighted Bergman spacesJONES, Matthew M.Journal of mathematical analysis and applications. 2001, Vol 256, Num 2, pp 650-667, issn 0022-247XArticle

Convergence of cascade algorithms in Sobolev spaces associated with multivariate refinement equationsSONG LI.Journal of mathematical analysis and applications. 2001, Vol 257, Num 1, pp 154-169, issn 0022-247XArticle

Operators of fractional integration and their applicationsSRIVASTAVA, H. M; SAXENA, R. K.Applied mathematics and computation. 2001, Vol 118, Num 1, pp 1-52, issn 0096-3003Article

Multisommabilité des séries entières solutions formelles d'une équation aux q-différences linéaire analytique = Multisummability of formal power series solutions of linear analytic q-difference equationsMAROTTE, F; ZHANG, C.Annales de l'Institut Fourier. 2000, Vol 50, Num 6, issn 0373-0956, VI, X, 1859-1890 [34 p.]Article

Développements asymptotiques q-Gevrey et séries Gq-sommables = q-Gevrey asymptotic expansions and Gq-summable seriesZHANG, C.Annales de l'Institut Fourier. 1999, Vol 49, Num 1, pp VI-VII, issn 0373-0956, X, 227-261 [38 p.]Article

Solutions entières d'un système d'équations aux différences. II = Entire functions solutions of a system of difference equations. IIBEZIVIN, J.-P; GRAMAIN, F.Annales de l'Institut Fourier. 1996, Vol 46, Num 2, issn 0373-0956, VII, X, 465-491 [29 p.]Article

  • Page / 3061